# SDR AALA202411052043

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,080 hours, 15,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE WORN BETWEEN STA 1077 AND STA 1100, S2L. ACCOMPLISHED REPAIR PER SRM 53-80-71-2R-6.
